# SDR TRAX200800811

- Difficulty date: June 20, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 8,728 hours, 7,113 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Cargo Door Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD TRACK SUPPORT LOWER U CHANNEL IS CRACKED   REMOVED AND REPLACED CARGO DOOR FWD TRACK SUPPORT LOWER U CHANNEL PER SRM 51-42-06.   (B)
